# SDR 95ZZZX2967

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2119D
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970026
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting Assy
- Part number: 6704212
- Condition: Cracked
- Location: Rt Aft Gear Well
- Part time: 8,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT OF TRUNNIONS PER SB 787B, FOUND RIGHT AFT FITTING ASSY CRACKED IN UPPER LEFT QUADRANT.
